MAUDE Adverse Event Report: DJO, LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED

DJO, LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED
Model Number 2841
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.A follow-up report will be submitted upon completion thereof.
 
Event or Problem Description
It was reported that the traction device powered off and turned on again during treatment.It then suddenly pulled on the patient's neck.There was reportedly no patient injury.

Brand Name
TRITON DTS PKG US STD
Common Device Name
EQUIPMENT, TRACTION, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8288448
Report Number9616086-2019-00005
Device Sequence Number19321013
Product Code ITH
UDI-Device Identifier00888912022170
UDI-Public00888912022170
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K053223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2841
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1